Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dark dull skin, face darker than neck. Using benovate c cream. Treatment?

Hi Dr. XXXXX, I have been advised to use benovate C cream by 1 of skin speacialist, I have been using it from past 4 years. My face was looking good nd glowing, But now a dermatologist suggested that i shouldn t be using benovate cream. So i stopped it. But now my skin is looking more dark and dull. Pls advice what should i do? Its really looking bad now, as just my facelooks more dark compared to my neck
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

thanks for posting your query.
i can understand your concern.

betnovate c is not to be used on the face just for dark skin. its a steroid cream and using steroids for long term on the face is not advisable.

it causes thinning of the skin. also it causes a change in the coulour of the skin, we call it hypopigmentation i. e skin loses its natural colour.

now if your face is looking dull, please start using a high spf sunscreen, also you can use creams like ban a tan or demelan cream once at night over the face. this will help in lightening the skin from its current state. however you cannot change the natural colour of your skin.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor